# SDR USAABB95010

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FL 194 - AFTER TAKEOFF FROM BWI, AIRCRAFT ENCOUNTERED LIGHT WAKE TURBULENCE.  CREW RECEIVED BULK CARGO DOOR WARNING LIGHT AND REPORTED THAT THE AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  FLIGHT DIVERTED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PRESSURIZED THE AIRCRAFT AND COULD NOT DUPLICATE THE CONDITION.  UPON OPENING THE REAR BULK BIN DOOR, THEY FOUND THAT A BAG HAD FALLEN AGAINST THE DOOR BENDING THE DOOR SENSOR (S211).  SENSOR WAS SUBSEQUENTLY REPLACED.  (M)
